# SDR UIEA2011060900295

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 52,204 hours, 8,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C CHECK", CRACK DAMAGE TO 65B12457-14 CLOSEOUT WEB ASSY WAS DOCUMENTED IAW NRC 50396. THE ACTION REQUIRED TO CLOSE NRC 50396 WAS TO REPAIR THE CRACK DAMAGE IAW SB 747- 53-2329, REV 2, FIG 3.  (2 REPAIR SHEETS 23 INCH BY 12 INCH MADE 2024-T3 OR 7075-T6 ALUMINUM AT LEAST 0.063 INCH THICK WERE MFG TO REINFORCE THE 65B12457-14 CLOSEOUT WEB ASSY.  ONE REPAIR SHEET WAS INSTALLED ON WHEEL WELL SIDE OF THE CLOSEOUT WEB AND THE OTHER REPAIR SHEET WAS INSTALLED ON THE CABIN SIDE OF THE CLOSEOUT WEB ASSY. THE REPAIR SHEETS WERE LARGE ENOUGH TO COVER THE SURFACE OF THE CLOSEOUT PANEL BUT NOT EXTEND UNDER THE EDGE BAND OF THE CLOSEOUT PANEL.)
